# SDR SWAA2022013150005

- Difficulty date: September 7, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 48,711 hours, 28,508 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 116A453145
- Part serial: 7570841
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING I/B FIXED L/E KRAS STA 206.32 FOUND EXISTING CRACK IN ROW 4 STRINGER UPON REMOVAL FOM / REFER TO NON-ROUTINE #36380-5200-0002 DEFECT # X628231 FOR REPLACEMENT OF PART P/N 116A453145 SI# 7570841 'A' TAG #WN5818
